Steroid injections

Just been t reumy and had t bite the bullet and get injections 7 of them and not afraid t say I was crying when I came out of consultant due to the pain when getting them. Finally they are going to go on to the next level as the methotrexate 20 mgs,sulfazalasine and vhydroxocloroquine are doing nothing after being on them for 2 years as I've got worse instead of improvement, I took photos with me of my joints as they were very Imflamed all last week until I put heat packs on them and the reumy who was German not my usual one was very good and listened to everything I had t say and did not rush through the consultation like my last one did

10 Replies

oldestnewest
  • You poor thing. I hope your pain has eased. That is a lot of injections in one go.

    Pleased they are moving forward with you. Just try to think of the light at the end of the tunnel.

    Take care and rest now.

    Best wishes Moomie

  • Heck popsmith, I'm with moomie, that's lot of steroid surging about you! I hope you feel the benefit of all that, you must feel like a blinkin pin cushion. Pleased you were listened to & planning the next step. Rest up now, let the steroids concentrate on the various joints.

  • I assume you had various joints injected so do rest to allow steroid chance to work on injected areas and do be aware that pain in those joints may be more for a short while (24 hours ish) before calming down. Rest and ice if necessary. Farm

  • Hi Popsmith, ouch, that is a lot to cope with. Hope you feel better soon. Glad to hear you had a better consultation though hopefully be the start of getting on top of it. x

  • Yes, ouch, ouch, and ouch. I hope they act a bit more quickly about getting you onto something better for you. Rest up and maybe tomorrow will be better.

  • How awful for you--- I really hope they kick in soon-- you certainly need relief from all that pain. ☺x

  • Ouch. I feel hard done by when I have two at a time and I always take my partner so I can squeeze his hand. I hope you feel better soon xx

  • I'm not so sore today but I'm burning up a wee bit and very tired. The doctor said that I need to keep an eye out for infection

  • I get a red warm face when I have had a large amount of steroid. Do you have an oral thermometer you can use to check? I would think there would be one joint that would be more painful and red if there was an infection as I believe it is from where the needle goes in that would be the source of an infection. If it gets worse you would have to speak to an out of hours doctor for advice. Having said that not sure whether you would be more vulnerable to picking up other things because of the extra steroid. Farm

  • It's at the top of my chest and face that's coloured and my breathings a bit laboured

You may also like...